MAUDE Adverse Event Report: Exactech, Inc. NV GXL LINER LIPPED 40MM ID, GROUP 4 CUPS; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented

Exactech, Inc. NV GXL LINER LIPPED 40MM ID, GROUP 4 CUPS; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Catalog Number 132-40-54
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Unspecified Musculoskeletal problem (4535)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 10 years and 7 months post the initial right total hip arthroplasty, the patient was experiencing pain and stiffness and was shown to have early wear on imaging.The patient underwent a revision where the acetabular poly liner and femoral head were swapped.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.

Brand Name
NV GXL LINER LIPPED 40MM ID, GROUP 4 CUPS
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
+1 (352) 377-1140
MDR Report Key50896798
Report Number1038671-2026-01233
Device Sequence Number13433042
Product Code JDI
UDI-Device Identifier10885862207050
UDI-Public10885862207050
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K121392
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/27/2017
Device Catalogue Number132-40-54
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured11/29/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale